Home>Pararose>pararose m 125 mg/5ml suspension

Pararose M 125 mg/5ml Suspension

Ronyd Healthcare Pvt Ltd

Composition for Pararose M 125 mg/5ml Suspension

Primary uses of Pararose M 125 mg/5ml Suspension

Potentiallyunsafewith
Alcohol
MRP
39.9
60 ml in 1 bottle
ADD TO CART

Medicine Overview of Pararose Suspension

Uses of Pararose Suspension

Pararose M 125 mg/5ml Suspension is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

Pararose Suspension side effects

Common

No common side effects seen.

How to use Pararose Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Pararose M 125 mg/5ml Suspension is to be taken with food.

How Pararose Suspension works

Pararose M 125 mg/5ml Suspension is an analgesic (pain reliever) and anti-pyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever.

In Depth Information on Pararose Suspension

Expert advice for Pararose Suspension

  • Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action.
  • Starts working within one hour. Wait for at least 4 hours before taking the next dose.
  • Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems.
  • Discontinue Pararose M 125 mg/5ml Suspension and inform your doctor immediately if rash occurs.
  • For children, measure the doses of liquid Pararose M 125 mg/5ml Suspension using the measuring cup instead of a teaspoon to avoid under or over-dosage.
  • Avoid excess alcohol intake (>3 glasses/day) when taking Pararose M 125 mg/5ml Suspension as it may cause liver damage.
video imgplay img
Pararose Suspension related warnings
Special precautions for Pararose Suspension
Alcohol
CAUTION
Taking Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
SAFE
Pararose M 125 mg/5ml Suspension is safe to use during pregnancy.
Adequate and well-controlled human studies have shown low or no risk.
Lactation
SAFE
Pararose M 125 mg/5ml Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
SAFE
Pararose M 125 mg/5ml Suspension does not usually affect your ability to drive.
Kidney
Pararose M 125 mg/5ml Suspension should be used with caution in patients with severe kidney disease. Dose adjustment of Pararose M 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, Pararose M 125 mg/5ml Suspension contains paracetamol which is considered the safest painkiller for kidney disease patients.
Liver
CAUTION
Pararose M 125 mg/5ml Suspension should be used with caution in patients with liver disease. Dose adjustment of Pararose M 125 mg/5ml Suspension may be needed. Please consult your doctor.
However, the use of Pararose M 125 mg/5ml Suspension is not recommended in patients with severe liver disease and active liver disease.

Patient Concerns

User Submitted Feedback For Pararose M 125 mg/5ml Suspension

Survey Participants: 1
Disclaimer
“The following are the results of on-going survey on 1mg.com for Pararose M 125 mg/5ml Suspension. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”

Frequently asked questions about Pararose Suspension

Frequently asked questions about Paracetamol / Acetaminophen

Q. Can I take Pararose with vitamin B complex?
Yes, Pararose can be taken with vitamin B-complex preparations. They have been used together in the treatment of acute and painful diseases affecting nerves like trigeminal neuralgias, post-operative pain, etc. Pararose helps to relieve pain and vitamin B-complex corrects the deficiency that might be causing your symptoms.
Q. Is Pararose use associated with Helicobacter pylori infection?
No, Pararose use is not associated with Helicobacter pylori infection. Painkiller drugs can increase the acid secretion in the stomach, aggravate the symptoms of this infection and the risk of stomach and the intestine ulcer. However, this risk is minimum with Pararose as compared to other pain killers.
Q. Can I take Pararose with fexofenadine?
Yes, Pararose can be taken safely with fexofenadine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore-throat and other allergic or viral diseases. Fexofenadine helps to relieve sneezing, runny nose, itchy throat, or eyes and Pararose helps to relieve pain or fever.
Q. Can I take Pararose with warfarin?
Pararose is safe to use occasionally with warfarin as other painkillers like ibuprofen and aspirin can increase the risk of bleeding. However, on a long-term use, Pararose can also increase the risk of bleeding. Talk to your doctor before taking them together as you may need to be monitored regularly.
Q. Can I take Pararose with tamsulosin?
Pararose can be taken with Tamsulosin. No harmful side effects or other interactions have been seen when they are taken together. Tamsulosin is an alpha adrenergic receptor blocker used to treat symptoms of benign prostatic hyperplasia.
Q. Can I take Pararose with cetirizine?
Yes, Pararose can be taken safely with cetirizine. No drug-drug interactions or any harmful effects have been reported. These are used together to treat the symptoms of cold, cough, flu or a sore throat and other allergic or viral diseases. Cetirizine helps to relieve sneezing, runny nose, itchy throat, or eyes and Pararose helps to relieve pain or fever.
Q. Can I take Pararose with ibuprofen?
Yes, Pararose can be taken with ibuprofen. Both help to relieve pain and fever and ibuprofen also decreases inflammation and swelling. However, both increase the acid secretion in the stomach and can cause acid reflux, heartburn, stomach, and intestinal ulcers and gut bleeding on long-term use.
Q. Does Pararose cause weight loss?
Pararose is not known to cause weight loss. It is a very safe medicine for short term use and can cause minor and rare side effects like low blood pressure, and allergic reactions.
Q. Can anyone be allergic to Pararose?
Yes, there have been reports of hypersensitivity and allergic reaction with the use of Pararose. Symptoms of an allergy include swelling of the face, mouth, and throat, shortness of breath, urticaria, red rash, and severe itching. Stop taking Pararose if you have such symptoms and immediately consult your doctor.
Q. How beneficial is to use Pararose with diclofenac?
Pararose and Diclofenac might be given together in case of fever and pain. Pararose has an early onset of action and it helps in relieving the symptoms till diclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Can I take Pararose for stomach pain?
No, Pararose should not be taken for stomach pain. You must consult your physician for this. The stomach pain could be due to some underlying condition, which needs attention.
Q. Can I take Pararose with aceclofenac?
Yes, Pararose can be given with aceclofenac for fever and pain. Pararose has an early onset of action and it helps in relieving the symptoms till Aceclofenac starts working. However, both are pain killers and can affect stomach lining on long-term use leading to acid reflux, heartburn, and stomach ulcers and bleeding.
Q. Does Pararose treat sore-throat, flu or cold?
Pararose does not treat sore-throat, flu or cold but it can help in relieving fever and body aches associated with these conditions.
Q. Can I take Pararose with codeine?
Pararose and codeine can be taken together. No drug-drug interactions or any harmful effects have been reported when they are used together. They are commonly given together for the relief of mild to moderate pain due to different reasons.
Q. Does Pararose help a cough?
No, Pararose does not help in the relief of cough but it can help in relieving associated fever and body aches.
Q. Does Pararose contain alcohol?
No, Pararose does not contain any alcohol.
Q. Can I take Pararose with amoxicillin?
Pararose and amoxicillin can be taken together. Amoxicillin is an antibiotic and is used to treat bacterial infections. Pararose is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Does Pararose have side effects?
Pararose is quite safe for short term use. It has side effects if taken in more than the dose advised and for a long-term. Immediately consult a doctor if there is nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice as it could be due to an overdose of Pararose.
Q. Is Pararose safe to use?
Pararose is safe to use in the dose as advised by the doctor. Use in more than recommended doses can do serious harm.
Q. Is it safe to take Pararose with erythromycin?
Pararose and Erythromycin can be taken together. Erythromycin is an antibiotic and is used to treat bacterial infections. Pararose is given along, for the relief of associated fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is Pararose an antibiotic?
Pararose is not an antibiotic. It's an analgesic (pain-killer) and antipyretic (for the relief of fever), whereas an antibiotic is useful for the treatment of infections.
Q. Can I take Pararose with metronidazole?
Pararose and Metronidazole can be taken together. No drug-drug interactions or any harmful effects have been reported when used together.
Q. Can I take Pararose with homeopathic medicine?
Ask your doctor before taking Pararose with homeopathic medicine as there is no information available on this.
Q. Is it safe to take Pararose with Tramadol?
Yes, Pararose can be taken with Tramadol. They are used together for moderate to severe pain in various diseases and their use is associated with common side effects like nausea, dizziness, and sleepiness.No drug-drug interactions have been reported when they are used together.
Q. Can I take Pararose with Azithromycin?
Pararose and Azithromycin can be taken together. Azithromycin is an antibiotic and is used to treat bacterial infections. Pararose is given along, for the relief of any associated pain and fever. No drug-drug interactions or any harmful effects have been reported when they are used together.
Q. Is it safe to take Pararose with Naproxen?
Yes, Pararose can be taken with Naproxen. Both are painkillers and belong to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and are used to relieve pain and fever. However, long-term use affects the stomach lining and increase acid secretion which can lead to side effects like acid reflux, heartburn, stomach, and intestinal ulcers and bleeding.
Q. Can a patient with high blood pressure take Pararose?
Occasional use of Pararose is safe in patients with high blood pressure. However, if it is to be taken for a long time, you must talk to your doctor. Pararose belongs to the group of painkillers called analgesics and antipyretics and these drugs can decrease the action of medicines taken by the patient for control of high blood pressure.
Q. Does Pararose interact with vitamin C?
Vitamin C can be taken with Pararose. However, vitamin C increases the blood levels of other drugs similar to Pararose, so it is advised to talk to your doctor if you have to take both these medicines for a long-term.
Q. What happens if you take an overdose of Pararose?
Overdose of Pararose can cause potentially life-threatening liver damage, which is the most serious side effect. Early symptoms may include nausea, vomiting, profuse sweating, and general tiredness. Kidney damage, decreased platelet count and coma may also occur. Immediately consult a doctor or consult an emergency in the case of suspected overdosage.
Q. Can I take Pararose with hyoscine?
Yes, Pararose and hyoscine can be taken together. Hyoscine is used to relieve pain and cramps of the stomach, gut, urinary bladder and urinary tract while Pararose is used to relieve mild to moderate pain of a headache, toothache, muscle pain, joint pain, and fever. Together they can be advised by a doctor for painful conditions of the gut and urinary tract.
Q. Can I take Pararose with Betahistine?
Pararose can be taken with Betahistine. There are no reported drug-drug interactions or harmful effects when they are used together.
Q. Can I take Pararose with rabeprazole?
Pararose and Rabeprazole can be taken together. Rabeprazole is used to prevent Pararose (painkillers) induced gastritis and stomach ulcers by decreasing the production of acid in the stomach. There are no clinically significant drug-drug interactions or harmful effects seen when they are used together.
Q. How beneficial is to take urofollitropin alpha with Pararose?
Urofollitropin alpha is given as a subcutaneous injection with the human chorionic gonadotropin (hCG) hormone to assist in ovulation and fertility. Urofollitropin alpha can cause abdominal or pelvic pain or pain and swelling at the injection site in some patients which can be relieved by taking Pararose.
Q. Can vitamin D be taken safely with Pararose?
Yes, vitamin D can be taken with Pararose. Patients with osteoarthritis who are on vitamin D and calcium may need to take Pararose for the relief of any associated pain. No drug-drug interactions or any harmful effects have been reported.
Q. Can I take clindamycin with Pararose?
Pararose and Clindamycin can be taken together. Clindamycin is an antibiotic and is used to treat bacterial infections. Pararose may be given along, for the relief of associated fever. No drug-drug interactions have been reported clinically. However, both are known to cause liver damage. Talk to your doctor if you need them for a long time.
Q. Does Pararose affect the liver?
Use of Pararose for a long time and above recommended doses can cause liver damage ranging from abnormal liver tests to liver failure. If you are taking Pararose from a long time and have nausea, stomach pain, loss of appetite, dark colored urine, clay colored stools or jaundice, inform your doctor as these could be signs of an underlying liver damage.
Q. Can I take Pararose if I have hepatitis?
Pararose is considered the safest painkiller to take for people with hepatitis for mild to moderate pain and fever. However, Pararose is metabolized in the liver, so, consult your doctor before taking Pararose if you have hepatitis as it can cause liver damage if taken in higher doses or for a very long time.
Q. What are the serious side effects of taking excess Pararose?
Potentially severe life-threatening liver injury is a serious side effect seen with an overdose of Pararose. Overdose can also cause kidney injury, coma, and decreased platelet count. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of suspected overdose.

Severely interacts with other drugs like

Taking Pararose with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Pararose with Oxyphenbutazone
LIFE-THREATENING
Medicines with composition Oxyphenbutazone: Flanil, Sioril
Pararose with Nimesulide
LIFE-THREATENING
Medicines with composition Nimesulide: Nimsun, Abinim, Nimulis, Neil, Zenee PR, Sanim, Esulide, Renex, Nimoffin, Selide, Elide, Nimby, Bitugesic, Edil, Nimejeev, Nimutek, Nimad, Nimori, Nimogin, Sulbid, Newiide, Combilid, Nimer, Tribid, Tamid, Nimirad, Nimiff, Denim, Dexnim, Esu, Nipin, Arinox, Dolonide, Nimered, Astnim, Nimic, Tide, Vernim, Nimstar, Nimtala, Nimoogesic, Nimscal, Nimulot, Nimdol, Pifnim, Nimotil, Bestonim, Nims, Wylid, Nimucil, Nuke, Nimula, Rinim, Nimesulide, Imulid, Finegesic, Sumelide, NSD, Nimi, Nimee, Amonim, Nimsula, Karlide, Painside, Penim, Nim, Nika, Himoran, Nimy, Nimage, Limosan, Nille, G Sulide, Fanim, Bronim, Nime, Slide, Nisba, Nimugel, Nimid, Nim M, Relexulide, Nimsutech, Benim, Amulid, Nisulid, Caslide, Nimsmi, M Sulide, Nichem, Paindown, Nimsoh, Nimosh, Bentilide, Nimesyn, Nucid, Nimze, Nimoril, Bio Nim, Ana, Tonim, Nemtab, Nimuvista, Anilide, Ostonim, Pas, Zelid, Nimusid, Neede, Twinease, Nyci, Nobel, Nimtus, Spinn, Nimbond, Nimbus, Redynise, Denim Juicy, Pyrifen Gel, Hilid P, Myonal, Nimusol, Curenim, Biogesic, Nulide, Angip, Nisel TD, NM, Nimeson, Nimutab, Pronim, Nimodol, Nimi Rapi, Relisulide, Nimprex, Zydol, I Nid, Nimdis, Mazic, Emsulide, Nimol, Nugesic, Nimeron, Pyrimide, Nimuvin, Jumolid, Nimeka, Nimstal, Arsulide, Lupisulide, Nimusen, Nimcare, Nemu, Nimd, Nimcet, Nimind CT, Ginim, Nimpus, Nalgis, Nimlodi, Nimmi, Zega, Unik Junior, Patalgin, Nimtaz, Maxiflam, Doly, Needfast, Nimrod, Pyrestat, Subid, Vylid, Milenim, Nixia, Orange N, Nimupain, Gersulide, Nimdus, Doloflam, Knott, Neulab, Nex Kid, Nimik, Nimu, Olnim, Orthogesic, Novolid, Nimind, Robin, Tremolide, Zynimo, Auronim, Novogesic, Nimcell, Sidlide, Nimiz, Eusel, Nimeter, Merisulide, Nmd, Oflapoon, Resinim Plus, Arthorid, Mesulid, Nimaid, Nimcee, Nimdex, Nimobid, Nimoflam, Nimowen, Nimuspa, Niq, Nimulet, Nimisan, Nimrest, Gesnim, Nex MD, Nimopin, Toli, Flenim Plus, Nexmac, Nilide, Nimus, Nuleb, Pansulide RD, Redfast, Misogesic, Aglonim, Flenim MR, Instanim, Naba P, Nemunac, Nimugee, Spanim, New Nicip, Nimo P, Nimtop, Corfen NS, Mylid, Neosaid, Vylid ID, Nimumac, Minidol, Nilup, Nimek, Nimo, Pirodol, Niltel Fast, Dolonim, Enlide, Pyrisulide, Infanim, Dynalid, Nilpain, Nimecon, Nimutec, Nipace, Resinim, Ortinims, I Nid Aio, Nimace, Nimfast, Soonil, Denim Kid, Actinim, Nimogen, Nimos, Nimular, Geeflam, Kazolid, Numed, Painulide, Nuaid, Dolide, Nimeb, Nimogem, Nimujet Bcd, Nimvista, Aulin, Nimlin, Nimpic, Aurolide, Nicare, Nimbet, Nimitis, Nimcox, Embulide, Mangolide, Naba, Nemosif, Solide, Flenim, Genlide, Nimjet, Nimuwin, Nise Mdt, Anafebrin, Nimbid, Nimotrin, Nimcet Juicy, Arpinim, Jumolid Kid, Orange N Juicy, Ranter, Pazz, Neopar, Disnim, Nimulet Kid, Nide, Blisulide, Nimsa, Nimucon, Nimuda, Nisul, Nyde, Nimford, Neulite S, Nimopen, Nimez, Nimuflam, Takeaway, Nimtop P, Nimular SP, Nimica, Nimumed, Nimegesic, Nimotas CD, Nimotas Kid, Zonim, Nam, Ransulide, Nimulex, Neemact, Neosulide, Kindnim, Ladex, Matlid, Nimkair, Sparnim, Vistanim, Nimax, Nimcart, Trulide, Nimuzen, Nemopar, Megagesic, Zenim, Nimter
Pararose with Benzydamine
LIFE-THREATENING
Medicines with composition Benzydamine: Ready Rinse, Tantum, Mucobenz, B Mine, Garbenz, Coolora, Uvdyne, Biqol, Edel, Bzynice, Oralixir
Pararose with Metamizole / Dipyrone
LIFE-THREATENING
Medicines with composition Metamizole / Dipyrone: Pyregin, Novalgin RC, Bral, Andep, Novalgin, Analgin, Divi A
MINOR
Medicines with composition Acenocoumarol / Nicoumalone: Acethromb, Nicoz, Artiflo, Acitrom, Acenomac
Pararose with Phenindione
MINOR
Medicines with composition Phenindione: Dindevan
Pararose with Warfarin
MINOR
Medicines with composition Warfarin: Sofarin, Warf, Uniwarfin, Mywarf
One of the following vendor pharmacies will deliver Pararose M 125mg/5ml Suspension: RWP, BNT, CRN, DPL, AAR, SDM, ALC, BDI, OIP, 1MH, PWN, NTL, CMC, SDE, LCC, GNC, JHC, PRN, DVH, SHD, KLC, BSN, WHL, MBP, SSI, WAD, PHN, OWP, SCP, SNG, OBS, ZPR, HSM, SLN, NVY, PMA, EQN, SBL, HPC, VTR, UVD, BDN, AXM, BHP, PRT, EPS, ANP, AVB, MDO, JVN, UHP, RSS, BBS, NXG, MMS, PVP, GBL, IPL, RGH, BTM, HNP, HTS, ATL, NVL, UMP, ARD, PNT, ZVP, IAD, ENP, CPK, BLE, KHH, MKS, YMI, SAF, BNA, AWS, MAP, DAO, SMN, QTM, HZF, WPL, SVS, CHP, WSI, STS, SYN, JVO, LHP, KHD, EMB, DPP, AYU, MDH, HBV, USF, MAK, BIO, BJP, PRC, PHC, SWP, RDH, RPI, ESY, KNH, GHR, JSL, BLP, DRA, GLD, SHC, TAT, BGS, RSA, BHS, HLT, AAY, ZEL, ADT, SMS, ANT, IMC, NTB, EEC, MKT, NNH, GEO, MAX, EAN, SWA, RHL, 4IT, HEX, SGC, VRS, BMJ, VJS, DFP, VHP, CLT, PTI, AMR, 9MM, STA, VOP, TRP, XMX, PLT, SCH, NEO, AYM, NDP, VSC, SPD, DYG, HIP, DLP, BHA, TOM, VNS, BHM, JBT, FRM, INC, AVL, BLS, RPP, RDR, OLT, KMC, GTK, SWT, MPC, ABP, HMP, AVS, APS, DYL, QLF, ATP, DGN, SSA, GDA, GPP, VSL, RHW, GPT, NNP, OHM, KIS, RKS, ASP, PPR, LMS, AMH, NSL, MLC, BAP, HGI, SRG, GLM, PTP, NAS, LHA, SSS, HSP, GTC, VDH, DHR, DZY, SGH, DHP, HPP, GMA, PRL, HCP, MAM, AYN, JJE, BBN, TSS, AGT, HWI, BAL, THP, SBA, AFT, KHC, MSD, HAT, SJP, BRC, SNH, FGH, RUS, SVH, JIV

Substitutes for Pararose Suspension

Sumo L 125mg/5ml Syrup
Alkem Laboratories Ltd
₹0.34/ml of Syrup
save 49%
T-98 Suspension
Mankind Pharma Ltd
₹0.35/ml of Suspension
save 47%
Pyrigesic 125mg/5ml Suspension
East India Pharmaceutical Works Ltd
₹0.35/ml of Suspension
save 48%
₹0.36/ml of Suspension
save 46%
₹0.34/ml of Syrup
save 49%
Related OTC Products
Saridon Tablet
MRP297% off
27
Volini Gel
MRP1054% off
100
Volini Gel
MRP555% off
52
Caripill Tablet
MRP4405% off
418
Volitra Plus Gel
MRP987% off
91
Volini Gel
MRP1484% off
141
Volini Gel
MRP19910% off
179
Rosiflex Trio Capsule
MRP746.95% off
710
Crocin Advance Tablet
MRP14.238% off
13
Crocin 120 Suspension Strawberry
MRP33.344% off
32
Related Lab Tests
Top Physicians
4.4
4.4
4.7
4.4
Dr. Pooja Khosla
MBBS, MD, Fellowship
4.5
cross img